# SDR FDEA202107271878

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 88,852 hours, 18,573 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: S4913809CW10712
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, CONFIGURED AT FLAPS 15, SLAT EXT. WHEN ATTEMPTED TO EXTEND FLAPS TO 28, RECEIVED FLAP DISAG ALERT . RECYCLED FLAPS, SAME RESULT RAN QRH FOR FLAP DISAG, LANDED WITH FLAP 15, SLAT EXT CONFIGURATION.  INSPECTION FOUND LT I/B FLAP FOLLOW UP CABLE & CABLE PULLY DAMAGED.   REMOVED DAMAGED LT FLAP BUSS CABLES IAW MM 27-51-11-4.  RIGGED FLAP BUSS CABLES IAW MM 27-50-00-5.  REPLACED ONE PULLEY IAW DWG NEH6003.  COMPLETED RIG OF FLAP BUSS CABLES.   COMPLETED SAFETIES ON ALL TURNBARRELS IAW MM  27-50-00-5 AND ALL OPS CHECKS GOOD.
